# SDR USAABB06085

- Difficulty date: November 17, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 75,485 hours, 15,335 cycles
- Engine: Ge CF680
- Engine time: 62,574 hours, 12,607 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1411, MAD-PHL: AFTER TAKEOFF, CREW RECEIVED A RIGHT ENGINE FUEL FILTER CLOG MESSAGE.  FLIGHT RETURNED TO MAD AND LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE RIGHT ENGINE FUEL FILTER.
